MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Signal Artifact/Noise (1036); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable ise results for 1 patient sample tested on a cobas 8000 cobas ise module.Results for the sodium (na) test were affected.Initial result: 153 mmol/l.1st repeat result: 145 mmol/l.2nd repeat result: 145 mmol/l.
 
Additional Manufacturer Narrative
The na electrode lot number and expiration date were not provided.The preventive maintenance was due on sep-2023 and it was pushed back due to other issues.The customer stated that they had qc and calibration failures due to ise noise errors.On 09-feb-2024 the field service engineer (fse) replaced the syringe seals, the pinch tubing, the sipper nozzle and tubing, the vacuum nozzle, and the solenoid valve.He then performed ise wash and changed the electrodes.He primed and performed ise check and it was acceptable.Noise and ise calibration errors were still available.On 15-feb-2024 the fse re-visited the site and replaced the sipper line, the pinch valves, and the diluent nozzle.He then primed and performed ise check and it was acceptable.The ise performance was verified by performing calibration, qc, and testing patient samples and they were all successful.The root cause was due to leakage/seal.The service actions (replacing the sipper line, the pinch valves, and the diluent nozzle) resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18807804
Report Number1823260-2024-00598
Device Sequence Number15277464
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown